# SDR DALA2015060503690

- Difficulty date: June 4, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 82,439 hours, 11,787 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STRINGER L 6.5 HAS CRACK INDICATIONS IN HOLE NR 1 AND HOLE NR 2.  REPAIRED IAW PRI 536622-14.
